# SDR FDEA201911032851

- Difficulty date: November 3, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 45,137 hours, 19,293 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Panel
- Part number: 114N407635
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W #9 SLAT AFT FACE I/B OF ACCESS PNL 624CB FASTENER HOLE POSSIBLE CRACK FABRICATED NEW PANEL PER DWG # 114N4076
